# SDR REXA2024121301584

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,832 hours, 25,526 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Dirty
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON PARKING AT THE GATE IN LGA FA TRIED TO OPEN PASSENGER DOOR & THE DOOR WOULD NOT OPEN. HANDLE STUCK.  CLEANED & LUBED PAX DOOR LATCH PINS & LATCH CAMS IAW CRJ 900 AMM 12-20-52. PERFORMED OPS CHECK ON PAX DOOR IAW CRJ 900 AMM 52-11-00. OPS TEST GOOD. A/C OK FOR SVC.
